i used and other the counter moisturizer with sunscreen.Had on my face for 2 hours when started burning I washed off. face has been burn red for 3 weeks and burning tingling still there.Mostly concerned half of cheeks are whitish and face is very dry and flaking, but all moisturizers burn more so just leave with nothing on.Will the white skin return to normal and if so how long?very stressed out.
Your symptoms are suggestive of irritant contact dermatitis. Irritant dermatitis, the most common type of contact dermatitis, involves inflammation resulting from contact with acids, alkaline materials such as soaps and detergents, cosmetics, or other chemicals.
Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves.If the symptoms still persist then you can apply mild steroid like dermacort.
If the irritation persists then please get it evaluated from a dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you for commenting on my question. It has been six weeks now and no more peeling, but my face is still very red and those area that did peel still have a different color, still have very bad burning sensation in face, seems like that never goes away.I have been to a dermatogist and he also recommended the cetaphil cleanser and to try cerave, i have used the cetaphil wash and seem ok but im hesitant to use cerave since a have bad luck.Was told it was like what would happen if had a chemical peel done, all of this just from using an over counter product.I welcome any other advice, thanks again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.